Rangements optimaux de carrés unité dans une bande infinie
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 1, pp. 121-125.
@article{AFST_1997_6_6_1_121_0,
     author = {El Moumni, Sa{\"\i}d},
     title = {Rangements optimaux de carr\'es unit\'e dans une bande infinie},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {121--125},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 6},
     number = {1},
     year = {1997},
     zbl = {0913.52006},
     mrnumber = {1473084},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1997_6_6_1_121_0/}
}
TY  - JOUR
AU  - El Moumni, Saïd
TI  - Rangements optimaux de carrés unité dans une bande infinie
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1997
DA  - 1997///
SP  - 121
EP  - 125
VL  - 6e s{\'e}rie, 6
IS  - 1
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1997_6_6_1_121_0/
UR  - https://zbmath.org/?q=an%3A0913.52006
UR  - https://www.ams.org/mathscinet-getitem?mr=1473084
LA  - fr
ID  - AFST_1997_6_6_1_121_0
ER  - 
%0 Journal Article
%A El Moumni, Saïd
%T Rangements optimaux de carrés unité dans une bande infinie
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1997
%P 121-125
%V 6e s{\'e}rie, 6
%N 1
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%G fr
%F AFST_1997_6_6_1_121_0
El Moumni, Saïd. Rangements optimaux de carrés unité dans une bande infinie. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 1, pp. 121-125. http://www.numdam.org/item/AFST_1997_6_6_1_121_0/

[F1] Fejes Tóth (L.) . - Parasites on the stem of a plant, Amer. Math. Monthly 78 (1971), pp. 528-529.

[F2] Füredi (Z.) .- The densest packing of equal circles into a parallel strip, Discrete Comput. Geom. 6 (1991), pp. 95-106. | MR | Zbl

[G] Guy (R.K.) .- Unsolved problems come of age Amer. Math. Monthly 96 (1989), pp. 903-909. | MR | Zbl